# SDR CHQA201100490

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 23,803 hours, 22,480 cycles
- Engine: Allsn AE3007A
- Engine time: 24,063 hours, 22,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 15976
- Condition: Discharged
- Location: Cabin
- Part time: 25,123 hours, 19,481 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE OVERWING EMERGENCY LIGHTS CONNECTED TO THE NUMBER 4 EMERGENCY BATTERY WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
